# SDR GTIA010060

- Difficulty date: March 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING CARGO TAPE.  REPAIRED WIRING AND REPLACED COVERS AS REQUIRED PER MM 33-50-00 TO CLEAR C/O NR 102420-4.  EMERGENCY FLOOR TRACK LIGHTING CARGO TAPE.  (M)
